MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS MICROSTREAM CO2 EXTENSION

PHILIPS MEDICAL SYSTEMS MICROSTREAM CO2 EXTENSION
Model Number M3015A
Health Effect - Clinical Code Injury (2348)
Date of Event 01/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow up report will be submitted once the investigation is complete.(b)(6).
 
Event or Problem Description
The customer reported that there was a broken notch on the case, and an x2 device fell out of the m3015a.The customer was injured as a result of the device falling out of the clip.The extent of the injury was not available at the time of the report.
 
Additional Manufacturer Narrative
Philips has confirmed the reported module damage; the clip that holds the x2 module in place had been broken, which caused the device to drop on the patient's head.The cause of the damaged clip is unknown, and philips product support engineering (pse) has not requested the device for return.A replacement module has been sent to the customer and remains at the customer site.No subsequent calls have been logged for this device/issue, and no further investigation is warranted.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
MICROSTREAM CO2 EXTENSION
Common Device Name
MICROSTREAM CO2 EXTENSION
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM  71034
MDR Report Key8320037
Report Number9610816-2019-00042
Device Sequence Number2285351
Product Code DSI
UDI-Device Identifier00884838021556
UDI-Public(01)00884838021556
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM3015A
Device Catalogue Number862393
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/07/2019
Initial Report FDA Received Date02/08/2019
Supplement Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;